Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Joe Bu is offline New Member
    Join Date
    Dec 2003
    Posts
    1

    Unhappy Please Help Me -- Horrible Gyno

    I did my a recent cycle -- 5 weeks of T200, 5ccs in alternating quads. The gains after just one injection were huge, but immediately I noticed a burning sensation in my nipples. After two weeks, they were burning and I noticed what felt like pea-sized lumps underneath both nipples, left and right. After four weeks, these lumps grew to the size of jawbreakers and fluid started secreting out of my nips anytime I squeezed them. I completed the full cycle and prayed that the worst was now over and the lumps in my chest would dissapear. They didn't. Two weeks after cycle, the lumps had grown to the size of Titlelist golf balls and my nipples were burning and painful to the touch. It's now been two months post cycle, and they're now the size of Spalding baseballs. I am painfully shy about this new set of problems. I now have to duct tape my chest down and wear two undershirts and heavy sweaters to work so no one in the office notices my budding breasts. I'm the only guy in my gym who lifts weights in a full sweatsuit. People ask why I wear so much, and I say because it helps me sweat more -- get cut. I am genuinely afraid if my chest grows any larger, say grapefruit sized lumps, I may have no choice but to get expensive surgery. Can anyone recommend a cheaper course of action? Any powerful new anti-estrogens on the market or natural methods of eliminating noticeable gyno? Anyone else have lumps of this size before? Please help me...

  2. #2
    Join Date
    Oct 2003
    Location
    nor-cal(yay area)
    Posts
    585
    baseballs, sure buddy

  3. #3
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    Go to the doctor NOW. Try to get nolvadex or armidex. Those lump are not gonna go away without having them cut out bro. But at least you can keep them from getting worse. This is why people think steroids are so bad because people take them with out being edicated enough to know how to counteract the sides. I hope they get better bro but don't try this again if they do.

    Quote Originally Posted by whiteykauai
    ahh man you are scewed sry, you really ****ed up on this cycle

  4. #4
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    Quote Originally Posted by armwrestler22
    baseballs, sure buddy
    I've seen bigger in pics you never know what happens in a few months

  5. #5
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by whiteykauai
    ahh man you are scewed sry, you really ****ed up on this cycle
    **** thats insensative... what if it was your breasts growing like that and you couldnt stop it... make matters worst, get bad bad of liquid nolva, etc... think you are taking something to help but its too weak and does nothing to help... you cannot sue the person making the liquid nolva, bottle says not for human consumption.

  6. #6
    Join Date
    Oct 2003
    Location
    nor-cal(yay area)
    Posts
    585
    Quote Originally Posted by RON
    I've seen bigger in pics you never know what happens in a few months
    ****=, i had no idea they could get that huge, guess im going shopping for more nolva.

  7. #7
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by armwrestler22
    ****=, i had no idea they could get that huge, guess im going shopping for more nolva.
    I saw some picture of a hairy ass guy with great big dolly partons!! He supposedly got fake clomid pills, his PCT was fake so it did nothing to control his gyno. Something like this could happen to anyone of us and you dont really realize until 2 or 3 months after you stocked up on the Nolva/clomid/etc.

  8. #8
    Justoid's Avatar
    Justoid is offline Associate Member
    Join Date
    Sep 2003
    Posts
    194
    Quote Originally Posted by Ntpadude
    I saw some picture of a hairy ass guy with great big dolly partons!! He supposedly got fake clomid pills, his PCT was fake so it did nothing to control his gyno. Something like this could happen to anyone of us and you dont really realize until 2 or 3 months after you stocked up on the Nolva/clomid/etc.
    thats **** about the gyno, i have a small problem and am currently on a long waiting list to get them removed, cant afford the £5000 it costs for surgery here n the UK. what cycle were you running bro and did you use PCT and nolva throughout?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •